# SDR DALA1113709873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/203 MAIN CABIN METAL FLOOR PANEL NR 26 HAS CORROSION AROUND FASTENER HOLES PARTS RACK 22B CPCP TASK 58-53303 RII: Y.  REMOVED CORROSION FROM END OF PANEL NR 26.  AREA 1 INCH BY 11 1/2 INCH ORG THICKNESS 0.020 REMOVED 0.010 REMAINING 0.010.  OUT OF LIMITS CUT OUT DAMAGED AREA.  LOCATED AND DRILLED PANEL SECTION AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-05 FIG 1 AND ERA-4190087-14.  INSTALLED TAG IAW DSP 900-5-1 NR 4.  P-117 REQUIRED INSPECTION COMPLETED.
